# SDR C2XA03BT004

- Difficulty date: January 8, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 12,590 hours, 10,545 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 23092300505
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EWR---CO3628, CREW REPORTED, "LEFTHAND MAIN GEAR WOULD NOT RETRACT."  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED #1 MAIN LANDING GEAR UNLOCK ACTUATOR IAW #32-33-09 (REFERENCE M-602 #430342).  OPS.CHECKED GOOD.. AIRCRAFT RETURNED TO SERVICE.
